# SDR AU970396

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: NO11492NO21
- Condition: Faulty
- Location: Flight Controls
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 AND NO2 ELAC (ELEVATOR/AILERON COMPUTER) FAULTY - WORKSHOP TESTING FOUND FAULTS WITH BOTH COMPUTERS BUT COULD NOT CONFIRM THAT THE FAULTS CONTRIBUTED TO THE FAILURES
